Journal article icon

Journal article

A HYPERBOLIC SYSTEM OF CONSERVATION LAWS FOR FLUID FLOWS THROUGH COMPLIANT AXISYMMETRIC VESSELS

Abstract:

We are concerned with the derivation and analysis of one-dimensional hyperbolic systems of conservation laws modelling uid ows such as the blood ow through compliant axisymmetric vessels. Early models derived are nonconservative and/or nonhomogeneous with measure source terms, which are endowed with infinitely many Riemann solutions for some Riemann data. In this paper, we derive a one-dimensional hyperbolic system that is conservative and homogeneous. Moreover, there exists a unique global R...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Chen, G-QG More by this author
Journal:
ACTA MATHEMATICA SCIENTIA
Volume:
30
Issue:
2
Pages:
391-427
Publication date:
2010-03-05
DOI:
ISSN:
0252-9602
URN:
uuid:1308effc-6fca-4daa-94f8-9a5c4fa44235
Source identifiers:
203601
Local pid:
pubs:203601

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP